Translator Disclaimer
Jan. 2006 On the totally ramified value number of the Gauss map of minimal surfaces
Yu Kawakami
Proc. Japan Acad. Ser. A Math. Sci. 82(1): 1-3 (Jan. 2006). DOI: 10.3792/pjaa.82.1

Abstract

In this paper, we define the totally ramified value number (TRVN) of the Gauss map of a complete minimal surface, and prove that there exist algebraic minimal surfaces that have the TRVN equal to $2.5$.

Citation

Download Citation

Yu Kawakami. "On the totally ramified value number of the Gauss map of minimal surfaces." Proc. Japan Acad. Ser. A Math. Sci. 82 (1) 1 - 3, Jan. 2006. https://doi.org/10.3792/pjaa.82.1

Information

Published: Jan. 2006
First available in Project Euclid: 1 February 2006

zbMATH: 1114.53004
MathSciNet: MR2198437
Digital Object Identifier: 10.3792/pjaa.82.1

Subjects:
Primary: 53A10
Secondary: 30D35

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.82 • No. 1 • Jan. 2006
Back to Top